# SDR AALA202411182958

- Difficulty date: October 5, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 RIGHT HAND LOAD TRANSMITTING PROFILE CRACKED. REPLACED EMERGENCY EXIT DOOR 844 RIGHT HAND LOAD TRANSMITTING PROFILE PER TASK CARD 5210Y228-001.
